# SDR SIMA200417204

- Difficulty date: June 17, 2004
- Submitted: July 2, 2004
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Engine: Allsn AE3007C
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 14530203003
- Condition: Bird Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION THE LT FORWARD FUSELAGE SKIN DAMAGED FROM BIRD STRIKE.  REPLACED DAMAGED SKIN IAW SRM.
